# SDR DALA2023010900166

- Difficulty date: January 6, 2023
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N6716C
- Make and model: Boeing 757232
- Aircraft serial: 30838
- Aircraft time: 69,000 hours, 26,072 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Structure
- Condition: Pilot Error
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SHIP 6716 ERA 604922-14 REV O FS 1720 TO FS1744 STR29L-29R TAIL STRIKE. CORRECTIVE ACTION: SUMMARY SEE NR FOR ADDITIONAL INFORMATION 004-0001:0514-2001/009 00011 ERA 604922- 14 REV B. (2570656)
